# SDR ABXA9700709

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5711 · Wing Spar
- Part: Spar Car
- Part number: 59113581
- Condition: Corroded
- Location: Ws 137.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE LEFT WING REAR TEE CAP DOUBLER CORRODED.  REPAIRED LEFT WING REAR SPAR CAP IAW ABX REA D957-16504-MR.
